Turkish Journal of Mathematics
Abstract
We prove some new inequalities for Berezin symbols of operators via classical Grüss type inequalities. Some other related questions are also discussed.
DOI
10.55730/1300-0098.3137
Keywords
Berezin symbol, Grüss inequality, selfadjoint operator, reproducing kernel Hilbert space
First Page
991
Last Page
1003
Recommended Citation
TAPDIGOĞLU, RAMİZ; GARAYEV, MÜBARİZ; and ALTWAIJRY, NAJLA
(2022)
"Berezin symbol inequalities via Grüss type inequalities and related questions,"
Turkish Journal of Mathematics: Vol. 46:
No.
3, Article 22.
https://doi.org/10.55730/1300-0098.3137
Available at:
https://journals.tubitak.gov.tr/math/vol46/iss3/22